RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2015, Volume 15, Number 1, Pages 38–40 (Mi dvmg296)  

This article is cited in 1 scientific paper (total in 1 paper)

Some integral representations of hypergeometric function

V. A. Bykovskii, D. A. Frolenkov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In this article we prove two integral representations of hypergeometric function.

Key words: spectral theory of automorphic functions, convolution identity, hyperheometric function.

Funding Agency Grant Number
Russian Science Foundation 14-11-00335


Full text: PDF file (80 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.588+ 511.334
MSC: Primary 33C05; Secondary 11F03
Received: 27.04.2015

Citation: V. A. Bykovskii, D. A. Frolenkov, “Some integral representations of hypergeometric function”, Dal'nevost. Mat. Zh., 15:1 (2015), 38–40

Citation in format AMSBIB
\Bibitem{BykFro15}
\by V.~A.~Bykovskii, D.~A.~Frolenkov
\paper Some integral representations of hypergeometric function
\jour Dal'nevost. Mat. Zh.
\yr 2015
\vol 15
\issue 1
\pages 38--40
\mathnet{http://mi.mathnet.ru/dvmg296}
\elib{http://elibrary.ru/item.asp?id=23527888}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg296
  • http://mi.mathnet.ru/eng/dvmg/v15/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. Math., 81:2 (2017), 239–268  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:212
    Full text:66
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018